MathSciNet Relay Station
MathSciNet bibliographic data
MR553371 45E10
Jordan, G. S.; Madych, W. R.; Wheeler, R. L. Linear convolution integral equations with asymptotically almost periodic solutions. Proc. Amer. Math. Soc. 78 (1980), no. 3, 337–341.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement